Differential and Integral Equations

Sharp asymptotics for a parabolic system of Chemotaxis in one space dimension

Masakazu Kato

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study large-time behavior of solutions to the initial-value problem for a parabolic system of chemotaxis in one space dimension. Chemotaxis is the directed movement of amoebae in response to chemical gradients. The aim of this paper is to obtain the first and second asymptotic profiles of solutions to the parabolic system. Then we are able to find out the optimal asymptotic rate of the first asymptotic profiles.

Article information

Source
Differential Integral Equations Volume 22, Number 1/2 (2009), 35-51.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356038553

Mathematical Reviews number (MathSciNet)
MR2483011

Zentralblatt MATH identifier
1240.35233

Subjects
Primary: 35K45, 35K55, 35B40

Citation

Kato, Masakazu. Sharp asymptotics for a parabolic system of Chemotaxis in one space dimension. Differential Integral Equations 22 (2009), no. 1/2, 35--51. https://projecteuclid.org/euclid.die/1356038553.


Export citation